# SDR CALA2022051601256

- Difficulty date: May 16, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 66,410 hours, 22,671 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Pressure System
- Part number: NA
- Condition: Erratic
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION CANNOT KEEP THE CORRECT CABIN PRESSURE VERY FAST PRESSURE CHGS IN AUTO MODE. IT WAS CONTROLLABLE IN MAN MODE. PERFORMED BITE CURRENT FAULT AND FAULT HISTORY OF #1CC;2 CPCS. NO FAULTS FOUND. PERFORMED PRESSURIZATION CONTROL SYSTEM - ADJ/ TEST PER AMM 21-31-00-700-802 ALL TETS PASSED,WILL REQUIRE FURTH ER T/S.A/C RETURNED TO NORMAL. LOCKED BY TOMC UNLOCKED BY TOMC FOR UPDATE REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NO.1 (M1653) REF. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER NO.2 (M1654) REF. REMOVED AND REPLACED CABIN PRESSURE CONTROL MODULE REF. AMM PERFORMED PRESSURIZATION SYSTEM GROUND TEST FOR CABIN PRESSURE AMM 21-31-02. AMM 21-31-02. 21-31-02. CONTROL MODULE AND BOTH CABIN PRESSURE CONTROLLERS REF. AMM ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810024  SN OFF 1963 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1876071  SN OFF 9403 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1810233  SN OFF 6565 TASKS 21-31-00-710-801 AND 21-31-00-700-802. ALL TEST PASSED. SYSTEM OPERATES NORMAL. CONTROLLER, CAB  OFF 29-2131-9-0003 1963 ON 29-2131-9-0003 9411 CONTROLLER, CAB  OFF 29-2131-9-0003 9403 ON 29-2131-9-0003 9447 PANEL, PRESS, C  OFF 29-2131-9-0006 6565 ON 29-2131-9-0006 8782 PRESSURIZED AIRCRAFT AND FOUND NO LEAKS.  CHECKED AUTO STEP DUE TO THE AIR RETURN WE WILL DO A CONFIRMATION FLIGHT. PRESSURIZATION SYS 1 AND 2 FOUND NO DEFECTS.  SO AS SEE L/P 8591196.  THIS LOG PAGE CLOSED. PRECAUTIONARY REPLACED BOTH CONTROLLERS AND OVERHEAD PRESSURIZATION PANEL.  THI
